RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2018, Volume 14, 078, 34 pages (Mi sigma1377)  

$t$-Unique Reductions for Mészáros's Subdivision Algebra

Darij Grinberg

School of Mathematics, University of Minnesota, 206 Church St. SE, Minneapolis, MN 55455, USA

Abstract: Fix a commutative ring $\mathbf{k}$, two elements $\beta \in\mathbf{k}$ and $\alpha\in\mathbf{k}$ and a positive integer $n$. Let $\mathcal{X}$ be the polynomial ring over $\mathbf{k}$ in the $n(n-1) /2$ indeterminates $x_{i,j}$ for all $1\leq i<j\leq n$. Consider the ideal $\mathcal{J}$ of $\mathcal{X}$ generated by all polynomials of the form $x_{i,j}x_{j,k}-x_{i,k} ( x_{i,j}+x_{j,k}+\beta ) -\alpha$ for $1\leq i<j<k\leq n$. The quotient algebra $\mathcal{X}/\mathcal{J}$ (at least for a certain choice of $\mathbf{k}$, $\beta$ and $\alpha$) has been introduced by Karola Mészáros in [Trans. Amer. Math. Soc. 363 (2011), 4359–4382] as a commutative analogue of Anatol Kirillov's quasi-classical Yang–Baxter algebra. A monomial in $\mathcal{X}$ is said to be pathless if it has no divisors of the form $x_{i,j}x_{j,k}$ with $1\leq i<j<k\leq n$. The residue classes of these pathless monomials span the $\mathbf{k}$-module $\mathcal{X}/\mathcal{J}$, but (in general) are $\mathbf{k}$-linearly dependent. More combinatorially: reducing a given $p\in\mathcal{X}$ modulo the ideal $\mathcal{J}$ by applying replacements of the form $x_{i,j}x_{j,k}\mapsto x_{i,k} ( x_{i,j}+x_{j,k}+\beta ) +\alpha$ always eventually leads to a $\mathbf{k}$-linear combination of pathless monomials, but the result may depend on the choices made in the process. More recently, the study of Grothendieck polynomials has led Laura Escobar and Karola Mészáros [Algebraic Combin. 1 (2018), 395–414] to defining a $\mathbf{k}$-algebra homomorphism $D$ from $\mathcal{X}$ into the polynomial ring $\mathbf{k} [ t_{1},t_{2},\ldots,t_{n-1} ] $ that sends each $x_{i,j}$ to $t_{i}$. We show the following fact (generalizing a conjecture of Mészáros): If $p\in\mathcal{X}$, and if $q\in\mathcal{X}$ is a $\mathbf{k}$-linear combination of pathless monomials satisfying $p\equiv q\operatorname{mod}\mathcal{J}$, then $D(q) $ does not depend on $q$ (as long as $\beta$$\alpha$ and $p$ are fixed). Thus, the above way of reducing a $p\in\mathcal{X}$ modulo $\mathcal{J}$ may lead to different results, but all of them become identical once $D$ is applied. We also find an actual basis of the $\mathbf{k}$-module $\mathcal{X}/\mathcal{J}$, using what we call forkless monomials.

Keywords: subdivision algebra; Yang–Baxter relations; Gröbner bases; Arnold relations; Orlik–Terao algebras; noncommutative algebra.

DOI: https://doi.org/10.3842/SIGMA.2018.078

Full text: PDF file (676 kB)
Full text: https://www.imath.kiev.ua/~sigma/2018/078/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1704.00839
MSC: 05E15; 05E40
Received: November 22, 2017; in final form July 15, 2018; Published online July 26, 2018
Language:

Citation: Darij Grinberg, “$t$-Unique Reductions for Mészáros's Subdivision Algebra”, SIGMA, 14 (2018), 078, 34 pp.

Citation in format AMSBIB
\Bibitem{Gri18}
\by Darij~Grinberg
\paper $t$-Unique Reductions for M\'{e}sz\'aros's Subdivision Algebra
\jour SIGMA
\yr 2018
\vol 14
\papernumber 078
\totalpages 34
\mathnet{http://mi.mathnet.ru/sigma1377}
\crossref{https://doi.org/10.3842/SIGMA.2018.078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000440238400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051846391}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1377
  • http://mi.mathnet.ru/eng/sigma/v14/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:49
    Full text:12
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020